“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7405
School of Mathematics
  Title:   Elements with square roots in finite groups
  Author(s):  M. R. Pournaki (Joint with M. S. Lucido)
  Status:   Published
  Journal: Algebra Colloq.
  Vol.:  12
  Year:  2005
  Pages:   677-690
  Supported by:  IPM
In this paper, we study the probability that a randomly chosen element in a finite group has a square root, in particular the simple groups of Lie type of rank 1, the sporadic finite simple groups and the alternating groups.

Download TeX format
back to top
scroll left or right